It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board


Eye & Vision Board Index


I NEED HELP, HOW TO WEAN OFF THE TOBRADEX...I have had red irrtated and painful eyes, light senstive eyes for over a year. I HAVE SEEN TWO EYE SPECALISTS at the hospital eye clinic without a firm diagnosis (guesses that it could be thyroid eye problems, ocular rosacea, etc. etc.)In my area this is the last stop for anyone with eye problems, the eye clinic at the hospital. The only thing that has helped is Tobradex (steriod drops)...eye doctors have tried other less strong steriod drops, allergy drops, anti-inflamatory drops,etc. without success...end up back on Tobradex. They don't seem to be helping anymore and WHEN I try to wean off these drops (currently putting one drop in twice daily each eye) the eyes get terribly painful and redder and redder as each day goes by. I am also putting in lubricating drops (GenTeal Gel drops) several times per day, cool compresses a few times per day as well)... My eyes are worse than when I first started the drops, it has been over a year! It is not a viral or bacterial infection I am told... there have been many guesses as to what it is (mentioned above), all of which don't quite fit as far as I am concerned. I CAN'T STAND THE PAIN...and the reddness in the whites of the eyes! Bright light really bothers me as well.
****I know I am dependent on these drops but don't know how to get off them, has anyone else been thru this and what did you do? *****I WOULD LIKE TO KNOW IF THERE ARE OTHERS OUT THERE THAT HAVE BEEN ON TOBRADEX DROPS AND GOT DEPENDENT AND HOW THEY MANAGED TO FINALLY GET OFF THEM. When I first saw a doc about some reddness in the eyes they were not nearly as bad as they are now and when I try to get off the drops they get worse, a rebound effect.





All times are GMT -7. The time now is 11:30 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!